Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on symplectic automorphisms


Author: George W. Mackey
Journal: Proc. Amer. Math. Soc. 16 (1965), 393-397
MSC: Primary 22.60; Secondary 22.65
DOI: https://doi.org/10.1090/S0002-9939-1965-0177064-5
MathSciNet review: 0177064
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. H. Loomis, Note on a theorem of Mackey, Duke Math. J. 19 (1952), 641-645. MR 0050596 (14:352c)
  • [2] -, Positive definite functions and induced representations, Duke Math. J. 27 (1960), 564-579. MR 0148798 (26:6303)
  • [3] G. W. Mackey, On a theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313-326. MR 0030532 (11:10b)
  • [4] -, Unitary representations of group extensions. I, Acta Math. 99 (1958), 265-311. MR 0098328 (20:4789)
  • [5] I. E. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom. I, Mat. Fys. Medd. Danske Vid. Selsk. 31 (1959), no. 12, 1-39. MR 0112626 (22:3477)
  • [6] -, Transforms for operators and symplectic automorphisms over a locally compact abelian group, Math. Scand. 13 (1963), 31-43. MR 0163183 (29:486)
  • [7] D. Shale, Linear symmetries of free boson fields, Trans. Amer. Math. Soc. 103 (1962), 149-167. MR 0137504 (25:956)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.60, 22.65

Retrieve articles in all journals with MSC: 22.60, 22.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177064-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society